# SDR ASOA201701191068

- Difficulty date: January 19, 2017
- Submitted: January 21, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301019
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM AT FS 1031 RBL 9. CUT OUT DAMAGED FLOORBEAM AND SPLICED IN NEW SECTION IAW REO 670-53-00-029, EC/TC EO 900-53-10-00004, REO 690-53-61-660 AND EC/TC REO 690-53-61-660.
